# SDR COMA0470039

- Difficulty date: May 7, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 3,914 hours, 3,022 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Crossbeam
- Part number: CC670105723
- Condition: Cracked
- Location: Mlg Door
- Component: Door, Cndair
- Component part number: CC67010520951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR DOOR CROSS MEMBER IS CRACKED.  REMOVED AND REPLACED LT MAIN GEAR DOOR CROSS MEMER IAW MFG REPAIR ENGINEERING ORDER REO 670-52-82-014.
